# SDR SWAA2025121233030

- Difficulty date: November 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ZEE, LOCATED BETWEEN BS 727C - 787,  LBL 22, WL156 IN THE AFT CARGO BAY.   REPAIRED THE SUPPORT ZEE BS 727 - 847, LBL 22, WL156  IAW SRM 53-00-53-2R-5, REPAIR 5, SRM 51-10-02, ITEM 9,  DWG 146A7500, SHEET 113, REV -, & DWG: 146A7502, SHEET 27, REV - .
